DOI 10.1097/paf.0b013e31823a8b1e
Bilateral acute necrosis of the globi pallidi and rhabdomyolysis due to combined methadone and benzodiazepine toxicity.
Аннотация
Methadone continues to be a widely used maintenance therapy for opiate dependence. However, methadone-related deaths have been reported frequently for over 4 decades now. Anoxic brain injury with pulmonary edema secondary to respiratory depression is the recognized mechanism of methadone death, although pathological intracranial findings are rarely described in methadone deaths. A selective area of brain injury has never been reported with methadone use. We present a case of a 23-year-old man who had acute necrosis of the bilateral globi pallidi in the brain and systemic rhabdomyolysis after ingesting methadone and nasally insufflating alprazolam. We also present a review of the literature on deaths following opioid use and associated brain injury.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.